# SDR DXTA200601634

- Difficulty date: October 5, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 1,523 hours, 1,052 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0233
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 1,523 hours, 1,052 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE BAGGAGE FIRE SWITCH AND CAS MESSAGE ILLUMINATED ENROUTE. THE APPROPRIATE CHECKLIST WAS ACCOMPLISHED AND A PRECAUTIONARY LANDING WAS MADE. NO FIRE WAS DETECTED ON INSPECTION OF THE BAGGAGE COMPARTMENT.  REMOVED AND REPLACED THE FORWARD BAGGAGE COMPARTMENT  SMOKE DETECTOR INSTALLED PART OPERATIONALLY TESTED SATISFACTORILY. WORK PERFORMED IAW THE C/C MODEL 680 MM 26-20-30.
